# SDR DALA1517210174

- Difficulty date: November 3, 2012
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 102,193 hours, 14,878 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Not Reported
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM LOW PRESSURE FLEX HOSE IAW EA 01-074935-03.
